RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 2, Pages 96–108 (Mi dm1432)  

This article is cited in 2 scientific papers (total in 2 papers)

Biorthogonal wavelet codes with prescribed code distance

A. A. Soloviev, D. V. Chernikov

Chelyabinsk State University

Abstract: We propose a scheme of construction of 2-circulant codes with given code distance on the basis of biorthogonal filters with the property of perfect reconstruction over a finite filed of odd characteristic. The corresponding algorithm for constructing biorthogonal filters utilizes the Euclidean algorithm for finding the gcd of polynomials.

Keywords: wavelet codes, error-correcting coding, code distance.

DOI: https://doi.org/10.4213/dm1432

Full text: PDF file (444 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2018, 28:3, 179–188

Bibliographic databases:

UDC: 519.725
Received: 07.09.2015

Citation: A. A. Soloviev, D. V. Chernikov, “Biorthogonal wavelet codes with prescribed code distance”, Diskr. Mat., 29:2 (2017), 96–108; Discrete Math. Appl., 28:3 (2018), 179–188

Citation in format AMSBIB
\Bibitem{SolChe17}
\by A.~A.~Soloviev, D.~V.~Chernikov
\paper Biorthogonal wavelet codes with prescribed code distance
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 2
\pages 96--108
\mathnet{http://mi.mathnet.ru/dm1432}
\crossref{https://doi.org/10.4213/dm1432}
\elib{http://elibrary.ru/item.asp?id=29437298}
\transl
\jour Discrete Math. Appl.
\yr 2018
\vol 28
\issue 3
\pages 179--188
\crossref{https://doi.org/10.1515/dma-2018-0017}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000435373700004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048856805}


Linking options:
  • http://mi.mathnet.ru/eng/dm1432
  • https://doi.org/10.4213/dm1432
  • http://mi.mathnet.ru/eng/dm/v29/i2/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Litichevskii, “Spisochnoe dekodirovanie biortogonalnykh veivlet-kodov s zadannym kodovym rasstoyaniem v pole nechetnoi kharakteristiki”, PDM, 2018, no. 39, 72–77  mathnet  crossref
    2. D. V. Litichevskii, “Spisochnoe dekodirovanie veivlet-kodov”, Izv. IMI UdGU, 53 (2019), 115–126  mathnet  crossref  elib
  • Дискретная математика
    Number of views:
    This page:184
    References:33
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020